MathSciNet Relay Station
MathSciNet bibliographic data
MR2250747 (2007c:11065) 11F80 (11G18)
Scholl, A. J. On some $l$-adic representations of ${\rm Gal}(\overline{\Bbb Q}/{\Bbb Q})$ attached to noncongruence subgroups. Bull. London Math. Soc. 38 (2006), no. 4, 561–567.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement